# SDR DLL10952900

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP CORRODED C2 BB FS 1480 RBL 4.  REPAIRED PER SRM 53-23-00 PG 803 TO 804, FOUND AT HMV.
